Alert archive / Texas / High Wind Warnings in 2014
High Wind Warning 10, NWS Amarillo, TX
NWS Amarillo, TX issued this high wind warning at Jun 30, 2014, 10:52 PM CDT for 10 counties in Texas. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 10:52 PM CDT (03:52 UTC)
- Expired
- Jul 1, 2014, 2:23 AM CDT
- In force
- 4 hr
- Issued by
- NWS Amarillo, TX
Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Donley County, TX, Gray County, TX, Hutchinson County, TX, Moore County, TX, Potter County, TX, Randall County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 48 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 11:02 PM CDT | TSTM WND GST 66 | 1 Wnw Stinnett, TX | SCHOOLNET SITE. |
| Jun 30, 11:21 PM CDT | HIGH SUST WINDS 41 | 2 N Borger, TX | |
| Jun 30, 11:25 PM CDT | TSTM WND DMG | Fritch, TX | A METAL CAR PORT WAS DESTROYED BY THUNDERSTORM WINDS. |
| Jun 30, 11:25 PM CDT | TSTM WND GST 60 | Fritch, TX | REPORT OF HOUSE BEING SHOOK BY HIGH THUNDERSTORM WINDS IN FRITCH. |
| Jun 30, 11:35 PM CDT | NON-TSTM WND GST 63 | 5 Nnw Pampa, TX | |
| Jun 30, 11:55 PM CDT | NON-TSTM WND GST 66 | 2 Ese Pampa, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2457 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 2642 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
471 WWUS74 KAMA 010352 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1052 PM CDT MON JUN 30 2014 TXZ007-008-012-013-017-018-010800- /O.NEW.KAMA.HW.W.0010.140701T0352Z-140701T0800Z/ MOORE-HUTCHINSON-POTTER-CARSON-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...DUMAS...BORGER...AMARILLO...PANHANDLE... WHITE DEER...CANYON...CLAUDE 1052 PM CDT MON JUN 30 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 AM CDT TUESDAY. * EVENT...STRONG WIND GUSTS TO AROUND 65 MILES AN HOUR WILL BE POSSIBLE ACROSS THE CENTRAL TEXAS PANHANDLE. DAMAGING WINDS WERE MOVING SOUTH ACROSS THE CENTRAL TEXAS PANHANDLE DUE TO OUTFLOW WINDS FROM THUNDERSTORMS TO THE NORTH. * TIMING...UNTIL 3 AM TUESDAY MORNING. * IMPACTS...WINDS MAY DAMAGE ROOFS AND TREE LIMBS AND POWER LINES MAY BE DOWNED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ GOEHRING
3 follow-up statements
232 WWUS74 KAMA 010506 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1206 AM CDT TUE JUL 1 2014 TXZ014-015-019-020-010800- /O.EXA.KAMA.HW.W.0010.000000T0000Z-140701T0800Z/ GRAY-WHEELER-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...PAMPA...SHAMROCK...WHEELER... CLARENDON...WELLINGTON 1206 AM CDT TUE JUL 1 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING. * EVENT...STRONG WIND GUSTS TO AROUND 65 MILES AN HOUR WILL BE POSSIBLE ACROSS THE SOUTHEAST TEXAS PANHANDLE. DAMAGING WINDS WERE MOVING SOUTH ACROSS THE SOUTHEAST TEXAS PANHANDLE DUE TO OUTFLOW WINDS FROM THUNDERSTORMS TO THE NORTH. * TIMING...UNTIL 3 AM TUESDAY MORNING. * IMPACTS...WINDS MAY DAMAGE ROOFS AND TREE LIMBS AND POWER LINES MAY BE DOWNED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ007-008-012-013-017-018-010800- /O.CON.KAMA.HW.W.0010.000000T0000Z-140701T0800Z/ MOORE-HUTCHINSON-POTTER-CARSON-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...DUMAS...BORGER...AMARILLO...PANHANDLE... WHITE DEER...CANYON...CLAUDE 1206 AM CDT TUE JUL 1 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING... * EVENT...STRONG WIND GUSTS TO AROUND 65 MILES AN HOUR WILL BE POSSIBLE ACROSS THE CENTRAL TEXAS PANHANDLE. DAMAGING WINDS WERE MOVING SOUTH ACROSS THE CENTRAL TEXAS PANHANDLE DUE TO OUTFLOW WINDS FROM THUNDERSTORMS TO THE NORTH. * TIMING...UNTIL 3 AM TUESDAY MORNING. * IMPACTS...WINDS MAY DAMAGE ROOFS AND TREE LIMBS AND POWER LINES MAY BE DOWNED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ GOEHRING
556 WWUS74 KAMA 010555 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1255 AM CDT TUE JUL 1 2014 TXZ007-008-012-013-017-018-010700- /O.CAN.KAMA.HW.W.0010.000000T0000Z-140701T0800Z/ MOORE-HUTCHINSON-POTTER-CARSON-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...DUMAS...BORGER...AMARILLO...PANHANDLE... WHITE DEER...CANYON...CLAUDE 1255 AM CDT TUE JUL 1 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DECREASED ACROSS THE CENTRAL TEXAS PANHANDLE. $$ TXZ014-015-019-020-010800- /O.CON.KAMA.HW.W.0010.000000T0000Z-140701T0800Z/ GRAY-WHEELER-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...PAMPA...SHAMROCK...WHEELER... CLARENDON...WELLINGTON 1255 AM CDT TUE JUL 1 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING... * EVENT...STRONG WIND GUSTS TO AROUND 60 MILES AN HOUR WILL BE POSSIBLE ACROSS THE SOUTHEAST TEXAS PANHANDLE. DAMAGING WINDS WERE MOVING SOUTH ACROSS THE SOUTHEAST TEXAS PANHANDLE DUE TO OUTFLOW WINDS FROM THUNDERSTORMS TO THE NORTH. * TIMING...UNTIL 3 AM TUESDAY MORNING. * IMPACTS...WINDS MAY DAMAGE ROOFS AND TREE LIMBS AND POWER LINES MAY BE DOWNED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ GOEHRING
042 WWUS74 KAMA 010723 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 223 AM CDT TUE JUL 1 2014 TXZ014-015-019-020-010830- /O.CAN.KAMA.HW.W.0010.000000T0000Z-140701T0800Z/ GRAY-WHEELER-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...PAMPA...SHAMROCK...WHEELER... CLARENDON...WELLINGTON 223 AM CDT TUE JUL 1 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH WIND WARNING. $$ JACKSON
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Jun 30, 6:18 PM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, Jun 30, 6:18 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 618 PM CDT MON JUN 30 2014 .AVIATION... FOR THE 00Z TAFS...THUNDERSTORMS ARE FORMING IN COLORADO/NEW MEXICO AND HAVE A CHANCE TO IMPACT ALL TAF SITES IN THE PANHANDLES. HAVE MENTION OF VCTS DURING BEST CHANCES FOR STORMS AT EACH SITE. A COLD FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SWITCHING WINDS TO OUT OF THE NORTH. LOW CLOUDS ARE POSSIBLE BEHIND THE FRONT ESPECIALLY AT KAMA WHICH COULD LEAD TO MVR/IFR CONDITIONS OVERNIGHT. WINDS WILL THEN REMAIN OUT OF THE NORTH/NORTHEAST THROUGH THE END OF THE PERIOD. MOULTON && .PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 30 2014/ DISCUSSION... NO REAL CHANGES TO THE FORECAST. VERY GOOD PROSPECTS FOR RAIN AND THUNDERSTORMS FOR MOST SECTIONS TONIGHT WEDNESDAY NIGHT AS COLD FRONT MOVES THROUGH THE FORECAST AREA BY SUNRISE TUESDAY...AND MOIST UPSLOPE FLOW PREVAILS TUESDAY AND TUESDAY NIGHT. ISENTROPIC LIFT PATTERN DEVELOPS ON WEDNESDAY. MODELS ARE CONSISTENT IN KEEPING AIRMASS LOADED WITH MOISTURE...SO POPS HAVE BEEN RETAINED THROUGH THURSDAY...WITH SLIGHT CHANCE POPS KEPT FOR THURSDAY NIGHT. FOR FRIDAY AND BEYOND...RISING MID-LEVEL HEIGHTS AND WARMER TEMPERATURES ALOFT SHOULD KEEP CONDITIONS MOSTLY DRY. 03 COCKRELL FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH MONDAY. RELATIVE HUMIDITY VALUES WILL REMAIN WELL ABOVE ELEVATED AND CRITICAL THRESHOLDS. NO EXCESSIVE WINDS ARE EXPECTED. 03 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 19/11
Hazardous weather outlook, Jun 30, 6:34 PM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 634 PM CDT MON JUN 30 2014 OKZ001>003-TXZ001>020-011100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 634 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH HAIL TO THE SIZE OF HALF DOLLARS AND WINDS TO 70 MPH. HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLASH FLOODING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 12 MIDNIGHT CDT FOR THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THURSDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE BUT FLASH FLOODING WILL LIKELY BE THE BIGGEST THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION THROUGH THURSDAY. SCHNEIDER
In the hours before
Special weather statement, Jun 30, 10:36 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1036 PM CDT MON JUN 30 2014
TXZ003-004-006>009-011>014-016-017-010415-
CARSON TX-DEAF SMITH TX-GRAY TX-HANSFORD TX-HARTLEY TX-HUTCHINSON
TX-MOORE TX-OCHILTREE TX-OLDHAM TX-POTTER TX-RANDALL TX-ROBERTS TX-
1036 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR CARSON...WESTERN ROBERTS...
NORTHERN RANDALL...POTTER...SOUTHEASTERN OLDHAM...SOUTHWESTERN
OCHILTREE...SOUTHERN MOORE...HUTCHINSON...EXTREME SOUTHEASTERN
HARTLEY...SOUTHEASTERN HANSFORD...NORTHWESTERN GRAY AND NORTHERN DEAF
SMITH COUNTIES UNTIL 1115 PM CDT...
AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORM OUTFLOW WINDS ALONG A LINE EXTENDING FROM 10
MILES EAST OF MORSE TO 3 MILES NORTHWEST OF FOUR WAY TO 9 MILES
NORTHEAST OF ADRIAN TO 14 MILES NORTH OF GLENRIO...MOVING SOUTHEAST
AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
PAMPA... PANHANDLE... AMARILLO...
VEGA... BORGER... SIMMS...
GLENRIO... KINGSMILL... WHITE DEER...
SKELLYTOWN... VALLEY DE ORO... BUSHLAND...
WILDORADO... BOYS RANCH... ADRIAN...
MASTERSON... LAKE MEREDITH... FOUR WAY...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 116 AND 123.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 2 AND 87.
GUSTY WINDS WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3528 10303 3625 10089 3558 10063 3514 10174
3484 10304
TIME...MOT...LOC 0336Z 322DEG 36KT 3606 10127 3570 10196
3537 10257 3534 10294
JACKSONLocal storm report, Jun 30, 10:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1037 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST 2 E GOODWELL 36.60N 101.60W
06/30/2014 M66 MPH TEXAS OK MESONET
&&
EVENT NUMBER AMA1400556
ABMLocal storm report, Jun 30, 10:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1038 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST 2 E GOODWELL 36.60N 101.60W
06/30/2014 M60 MPH TEXAS OK MESONET
&&
EVENT NUMBER AMA1400557
ABMLocal storm report, Jun 30, 10:39 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1039 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST 1 SSW BEAVER 36.80N 100.53W
06/30/2014 M66 MPH BEAVER OK MESONET
&&
EVENT NUMBER AMA1400558
ABMLocal storm report, Jun 30, 10:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1040 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST 1 SSW BEAVER 36.80N 100.53W
06/30/2014 M85 MPH BEAVER OK MESONET
&&
EVENT NUMBER AMA1400559
ABMLocal storm report, Jun 30, 10:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1047 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST 3 W DUMAS 35.86N 102.01W
06/30/2014 M66 MPH MOORE TX AWOS
&&
EVENT NUMBER AMA1400560
ABMThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:18 PM CDT | Special Weather Statement | AMA | Dallam | 42 min |
| Jun 30, 9:36 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 54 min |
| Jun 30, 9:46 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson, Moore, Sherman | 44 min |
| Jun 30, 10:15 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree | 60 min |
| Jun 30, 10:25 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 65 min |
| Jun 30, 10:36 PM CDT | Special Weather Statement | AMA | Carson, Deaf Smith, Hutchinson, Oldham, Potter, Roberts | 39 min |
| Jun 30, 11:09 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 66 min |
| Jun 30, 11:28 PM CDT | Areal Flood Advisory | AMA | Hansford, Lipscomb, Ochiltree | 3 hr |
| Jul 1, 12:15 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley, Gray, Hemphill, Lipscomb, Roberts and 1 more | 45 min |
| Jul 1, 12:59 AM CDT | Special Weather Statement | AMA | Hemphill, Wheeler | 46 min |
| Jul 1, 1:19 AM CDT | Areal Flood Advisory | AMA | Hemphill, Roberts, Wheeler | 3 hr |
| Jul 1, 1:40 AM CDT | Flash Flood Warning | AMA | Hemphill, Wheeler | 3 hr |
| Jul 1, 1:54 AM CDT | Special Weather Statement | AMA | Hemphill, Wheeler | 51 min |
| Jul 1, 2:46 AM CDT | Special Weather Statement | AMA | Wheeler | 44 min |
| Jul 1, 5:41 AM CDT | Special Weather Statement | AMA | Gray | 49 min |
| Jul 1, 5:49 AM CDT | Areal Flood Advisory | AMA | Gray, Wheeler | 3 hr |
Nearby
High Wind Warnings in Texas, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.